arrow
Volume 20, Number 2
Previous Issue Next Issue

Elisabetta Santi & M. G. Cimoroni

J. Comp. Math., 20 (2002), pp. 113-120.

Preview Full PDF 1827 19481 Abstract

Hua-Zhong Tang & Hua-Mo Wu

J. Comp. Math., 20 (2002), pp. 121-128.

Preview Full PDF 1800 19788 Abstract

Qing-Ping Deng & Xiao-Ping Feng

J. Comp. Math., 20 (2002), pp. 129-152.

Preview Full PDF 1814 19684 Abstract

Dan-Ping Yang

J. Comp. Math., 20 (2002), pp. 153-164.

Preview Full PDF 1740 19619 Abstract

Qi-Ya Hu & De-Hao Yu

J. Comp. Math., 20 (2002), pp. 165-174.

Preview Full PDF 1981 19958 Abstract

Kai-Li Xiang & R. M. Thomas

J. Comp. Math., 20 (2002), pp. 175-184.

Preview Full PDF 1905 19579 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 185-196.

Preview Full PDF 1847 20200 Abstract

Ping Luo & Guo-Ping Liang

J. Comp. Math., 20 (2002), pp. 197-206.

Preview Full PDF 1746 19850 Abstract

Chuan-Qing Gu & Gong-Qing Zhu

J. Comp. Math., 20 (2002), pp. 207-216.

Preview Full PDF 1769 20242 Abstract

Birama Sory Sidibe & Ming-Zhu Liu

J. Comp. Math., 20 (2002), pp. 217-224.

Preview Full PDF 1810 20060 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard